Alert archive / Michigan / Red Flag Warnings in 2007

Red Flag Warning 1, NWS Detroit, MI

April 22, 200712 counties in Michigan

NWS Detroit, MI issued this red flag warning at Apr 22, 2007, 4:32 AM EDT for 12 counties in Michigan. It took effect at Apr 22, 2007, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 22, 2007, 4:32 AM EDT (08:32 UTC)
In effect from
Apr 22, 2007, 12:00 PM EDT
Expired
Apr 22, 2007, 8:00 PM EDT
In force
8 hr
Issued by
NWS Detroit, MI

Counties Bay County, MI, Genesee County, MI, Huron County, MI, Lapeer County, MI, Livingston County, MI, Midland County, MI, Oakland County, MI, Saginaw County, MI, Sanilac County, MI, Shiawassee County, MI, Tuscola County, MI, Washtenaw County, MI

The radar

The Detroit radar (KDTX), 55 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 8.5 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2007-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2007-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2774 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS83 KDTX 220832
RFWDTX

RED FLAG WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
432 AM EDT SUN APR 22 2007

...RED FLAG WARNING IN EFFECT THIS AFTERNOON THROUGH THIS
EVENING... 

.DRY HIGH PRESSURE OVER THE EASTERN GREAT LAKES WILL DRIFT SLOWLY
EASTWARD TODAY AS LOW PRESSURE DEVELOPS IN THE PLAINS AND MOVES
INTO NORTHWEST ONTARIO. THIS PROCESS WILL CAUSE SUSTAINED SOUTH
TO SOUTHWEST WINDS AROUND 20 MPH ACROSS LOWER MICHIGAN DURING THE
AFTERNOON. MEANWHILE...DRY AIR WILL REMAIN IN PLACE AS TEMPERATURES
SOAR TO AROUND 80 DEGREES...AND RESULT IN RELATIVE HUMIDITY
FALLING TO AROUND 25 PERCENT. THE COMBINATION OF WIND...WARM
TEMPERATURE...LOW HUMIDITY...AND DRY VEGETATION WILL POSE A HIGH
DEGREE OF FIRE DANGER.


MIZ047>049-053>055-060>062-068-069-075-221645-
/O.UPG.KDTX.FW.A.0001.070422T1600Z-070423T0000Z/
/O.NEW.KDTX.FW.W.0001.070422T1600Z-070423T0000Z/
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-
LAPEER-LIVINGSTON-OAKLAND-WASHTENAW-
432 AM EDT SUN APR 22 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

SUSTAINED SOUTH TO SOUTHWEST WINDS WILL INCREASE TO AROUND 20 MPH
ACROSS LOWER MICHIGAN THIS AFTERNOON AS DRY AIR REMAINS IN PLACE
AND TEMPERATURES SOAR TO AROUND 80 DEGREES. THIS WILL RESULT IN
RELATIVE HUMIDITY FALLING TO AROUND 25 PERCENT. THE COMBINATION
OF WIND...WARM TEMPERATURE...LOW HUMIDITY...AND DRY VEGETATION
WILL POSE A HIGH DEGREE OF FIRE DANGER.

THE TEMPERATURE...HUMIDITY...AND WIND CONDITIONS WILL DECREASE
BELOW CRITICAL THRESHOLDS THIS EVENING. RAIN IS THEN POSSIBLE ON
MONDAY WHICH WILL FURTHER REDUCE THE FIRE DANGER.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE DANGEROUS FIRE GROWTH POTENTIAL.

$$

BT
3 follow-up statements
000 
WWUS83 KDTX 221250
RFWDTX

RED FLAG WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
850 AM EDT SUN APR 22 2007

...RED FLAG WARNING IN EFFECT THIS AFTERNOON THROUGH THIS
EVENING...

.DRY HIGH PRESSURE OVER THE EASTERN GREAT LAKES WILL DRIFT SLOWLY
EASTWARD TODAY AS LOW PRESSURE DEVELOPS IN THE PLAINS AND MOVES
INTO NORTHWEST ONTARIO. THIS PROCESS WILL CAUSE SUSTAINED SOUTH
TO SOUTHWEST WINDS AROUND 20 MPH ACROSS LOWER MICHIGAN DURING THE
AFTERNOON. MEANWHILE...DRY AIR WILL REMAIN IN PLACE AS
TEMPERATURES SOAR TO AROUND 80 DEGREES...AND RESULT IN RELATIVE
HUMIDITY FALLING TO AROUND 25 PERCENT. THE COMBINATION OF WIND...
WARM TEMPERATURE...LOW HUMIDITY...AND DRY VEGETATION WILL POSE A
HIGH DEGREE OF FIRE DANGER.

MIZ063-070-076-082-083-221400-
/O.CAN.KDTX.FW.A.0001.070422T1600Z-070423T0000Z/
ST. CLAIR-MACOMB-WAYNE-LENAWEE-MONROE-
850 AM EDT SUN APR 22 2007

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE
FIRE WEATHER WATCH. 

ALTHOUGH TEMPERATURES WILL RISE TOWARD 80 THIS
AFTERNOON...SLIGHTLY LOWER WIND SPEEDS AND SLIGHTLY HIGHER
RELATIVE HUMIDITIES WILL NOT MEET RED FLAG WARNING CRITERIA. THUS
THE FIRE WEATHER WATCH HAS BEEN CANCELLED.

$$

MIZ047>049-053>055-060>062-068-069-075-222100-
/O.CON.KDTX.FW.W.0001.070422T1600Z-070423T0000Z/
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-
LAPEER-LIVINGSTON-OAKLAND-WASHTENAW-
850 AM EDT SUN APR 22 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING. 

SUSTAINED SOUTH TO SOUTHWEST WINDS WILL INCREASE TO AROUND 20 MPH
ACROSS LOWER MICHIGAN THIS AFTERNOON AS DRY AIR REMAINS IN PLACE
AND TEMPERATURES SOAR TO AROUND 80 DEGREES. THIS WILL RESULT IN
RELATIVE HUMIDITY FALLING TO AROUND 25 PERCENT. THE COMBINATION
OF WIND...WARM TEMPERATURE...LOW HUMIDITY...AND DRY VEGETATION
WILL POSE A HIGH DEGREE OF FIRE DANGER.

THE TEMPERATURE...HUMIDITY...AND WIND CONDITIONS WILL DECREASE
BELOW CRITICAL THRESHOLDS THIS EVENING. RAIN IS THEN POSSIBLE ON
MONDAY WHICH WILL FURTHER REDUCE THE FIRE DANGER.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE DANGEROUS FIRE GROWTH POTENTIAL.

$$
000 
WWUS83 KDTX 221932
RFWDTX

RED FLAG WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
332 PM EDT SUN APR 22 2007

...A RED FLAG WARNING REMAINS IN EFFECT THROUGH EARLY EVENING...

.DRY HIGH PRESSURE OVER THE EASTERN GREAT LAKES WILL DRIFT SLOWLY
EASTWARD THIS EVENING AS LOW PRESSURE OVER THE PLAINS MOVES TOWARD
THE GREAT LAKES. THIS PROCESS WILL CAUSE THE SOUTH TO SOUTHWEST
WINDS OF 15 TO 20 MPH TO PERSIST INTO THE EVENING. WITH
TEMPERATURES HOVERING AROUND 80...RELATIVE HUMIDITIES WILL REMAIN
AROUND 25 PERCENT INTO THE EVENING. THE COMBINATION OF WIND...
WARM TEMPERATURE...LOW HUMIDITY...AND DRY VEGETATION WILL POSE A
HIGH DEGREE OF FIRE DANGER INTO THE EVENING BEFORE TEMPERATURES
COOL AND HUMIDITIES RISE.

MIZ047>049-053>055-060>062-068-069-075-230000-
/O.CON.KDTX.FW.W.0001.000000T0000Z-070423T0000Z/
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-
LAPEER-LIVINGSTON-OAKLAND-WASHTENAW-
332 PM EDT SUN APR 22 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.

SOUTH TO SOUTHWEST WINDS OF 15 TO 20 MPH WILL PERSIST THROUGH THE
EVENING. TEMPERATURES WILL REMAIN AROUND 80 INTO THE EARLY EVENING
HOURS...WHILE RELATIVE HUMIDITIES HOVER AROUND 25 PERCENT.

THE TEMPERATURE...HUMIDITY...AND WIND CONDITIONS WILL DECREASE
BELOW CRITICAL THRESHOLDS AFTER 8 PM. RAIN IS THEN POSSIBLE ON
MONDAY WHICH WILL FURTHER REDUCE THE FIRE DANGER.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE DANGEROUS FIRE GROWTH POTENTIAL.

$$

SC
000 
WWUS83 KDTX 230013
RFWDTX

RED FLAG WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
813 PM EDT SUN APR 22 2007

...RED FLAG WARNING HAS EXPIRED...

.TEMPERATURES WILL CONTINUE TO FALL BELOW THE 70 DEGREE MARK WITH
THE LOSS OF DAYTIME HEATING...IN ADDITION SURFACE WINDS HAVE
FALLEN WELL BELOW THE 20 MPH MARK...THUS THE RED FLAG WARNING HAS
BEEN ALLOWED TO EXPIRE.

MIZ047>049-053>055-060>062-068-069-075-230115-
/O.EXP.KDTX.FW.W.0001.000000T0000Z-070423T0000Z/
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-
LAPEER-LIVINGSTON-OAKLAND-WASHTENAW-
813 PM EDT SUN APR 22 2007

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

SUSTAINED WINDS HAVE DROPPED BELOW 20 MPH AND WILL REMAIN BETWEEN
10 AND 15 MPH OVERNIGHT. RELATIVE HUMIDITIES WILL ALSO RECOVER
OVERNIGHT...CLIMBING TO AROUND 65 PERCENT AS LOW LEVEL MOISTURE
INCREASES AHEAD OF AN APPROACHING COLD FRONT. ALTHOUGH WINDS WILL
BE STRONG AGAIN ON MONDAY...ENOUGH LOW LEVEL MOISTURE WILL REMAIN
OVER SOUTHEAST MICHIGAN FOR HUMIDITIES TO REMAIN ABOVE RED FLAG
CRITERIA. IN ADDITION DAYTIME TEMPERATURES WILL REMAIN BELOW 75 DEGREES.

$$

GSS

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this red flag warning went out at Apr 22, 3:30 AM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, Apr 22, 3:30 AM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
330 AM EDT SUN APR 22 2007

.FIRE WEATHER...

A RED FLAG WARNING WILL BE IN EFFECT THIS AFTERNOON INTO THE EARLY
EVENING FOR ALL AREAS EXCEPT LENAWEE, MONROE, WAYNE, MACOMB, AND ST
CLAIR COUNTIES. THESE AREAS WILL LIKELY FALL JUST SHORT OF THE
SUSTAINED WIND CRITERIA OF 20 MPH BASED ON TIMING OF INCREASED
GRADIENT FLOW AND ANY STABILIZING EFFECTS OF THE NEARBY LAKES.
OTHERWISE, HIGH TEMPERATURES NEAR 80 AND SURFACE DEWPOINT STRUGGLING
TO EXCEED 40F WILL RESULT IN RELATIVE HUMIDITY AT OR BELOW 25
PERCENT FOR SEVERAL HOURS THIS AFTERNOON OVER THE REST OF SE
MICHIGAN. THE MAIN DETERMINING FACTOR IN REGARD TO THE DEWPOINT
FORECAST WAS THE 00Z SOUNDING FROM QUAD CITIES(DVN) AND CENTRAL
ILLINOIS(ILX), WHICH CAN BE REASONABLY ASSUMED TO BECOME OUR PROFILE
BY THIS AFTERNOON. A WELL MIXED BOUNDARY LAYER UP TO 850 MB OFF OF
THESE SOUNDINGS WILL KEEP SURFACE DEWPOINT BELOW 40F AND RH AT OR
BELOW 25 PERCENT AS HIGHS REACH NEAR 80F THIS AFTERNOON. CONDITIONS
WILL BECOME LESS VOLATILE THIS EVENING AS THE ABOVE CRITERIA DROP
BELOW CRITICAL THRESHOLDS. THIS IS NOT A DONE-DEAL WHEN CONSIDERING
HOW HIGH THE LOW LEVEL MOISTURE PARAMETERS ARE IN THE MODELS, BUT
THE OBSERVATIONS STILL SUPPORT THE USUAL MODEL BIAS OF OVERESTIMATING
THE MOISTURE RETURN IN THESE CASES.

&&

.SHORT TERM...TODAY AND TONIGHT

A BONA FIDE SUMMER DAY IS ON TAP FOR SE MICHIGAN. THE UPPER RIDGE
AXIS WILL BE OVERHEAD OR JUST TO OUR EAST AND TEND TO DIRECT TO OUR
NORTH AND WEST ANY CIRRUS DEBRIS FROM UPSTREAM CONVECTION. THIS WILL
ALLOW FULL SUNSHINE TO WORK WITH INCREASING SW SURFACE WINDS AND
LEAD HIGH TEMPERATURES TO REACH AROUND THE 80 DEGREE MARK.

THE 00Z MODELS HAVE A GOOD HANDLE ON THE SMALL BUT POTENT UPPER LOW
OVER THE TX PANHANDLE. THEY SHOW THIS WAVE MAKING ENOUGH PROGRESS
TOWARD THE GREAT LAKES BY TONIGHT TO KEEP THE CHANCE OF SHOWERS AND
STORMS IN OUR FORECAST AFTER MIDNIGHT. LAYER RH IS JUST HIGH ENOUGH
TO HANG OUR HAT ON INCREASED ELEVATED INSTABILITY DUE TO THETA-E
ADVECTION IN THE 850 TO 700 MB LAYER. IN THIS REGARD, THE MODELS
TEND TO UNDERFORECAST QPF, ESPECIALLY THE NAM.

&&

.LONG TERM...

UPPER LEVEL LOW/WAVE NOW MOVING INTO THE CENTRAL PLAINS STILL ON
TARGET TO MOVE THROUGH SOUTHERN LOWER MICHIGAN ON MONDAY...AS
ANOTHER UPPER LEVEL LOW TAKES RESIDENCE OVER THE FOUR CORNERS REGION
MONDAY NIGHT.

LEFT EXIT REGION OVER THE UPPER LEVEL JET...MARGINAL INSTABILITY/MID
LEVEL LAPSE RATES...ALONG WITH FRONTAL CONVERGENCE/ASCENT AND
SECONDARY 850-700 MB THETA-E RIDGE MOVING THROUGH SUPPORTS LIKELY
POPS OVER SOUTHEAST MICHIGAN ON MONDAY. DESPITE THE STRONG WIND
FIELDS...THE LIMITED INSTABILITY DOES NOT SUPPORT MUCH OF A CHANCE
OF SEVERE WEATHER...AS EVEN THE MOST AGRESSIVE NAM INDICATING
BLCAPES AROUND 500 J/KG. HOWEVER...WILL LEAVE THE SLIGHT MENTION
JUST IN CASE WE ARE ABLE TO DESTABILIZE A LITTLE MORE THAN CURRENTLY
ADVERTISED...AS THE TIMING OF THE COLD FRONT LOOKS OPTIMAL FOR
STORMS.

SURFACE HIGH PRESSURE WILL THEN BUILD INTO THE CENTRAL GREAT LAKES
MONDAY NIGHT INTO TUESDAY UNDERNEATH NORTHWEST CONFLUENT FLOW WITH
GOOD LOW LEVEL DRYING (00Z UKMET/GFS INDICATING 850 MB DEW POINT
DEPRESSIONS OF 20 C TUESDAY MORNING) AND COOLING INDICATED (850 MB
TEMPS FALLING TO 2 TO 4 C). EVEN SO...LATE APRIL SUN SHOULD BE
ENOUGH TO BOOST TEMPS TO NORMAL VALUES (AROUND 60 DEGREES).

NORTHERN STREAM UPPER WAVE STILL FORECASTED TO MOVE OVER LAKE
SUPERIOR TUESDAY NIGHT. WHETHER THIS SYSTEM CAN HELP TRANSPORT
ENOUGH MOISTURE INTO THE CWA TO SUPPORT PRECIPITATION WITH THE MID
LEVEL FGEN BAND REMAINS TO BE SEEN...AS THE GFS IS ONE OF THE FEW
MODELS INDICATING QPF EXTENDING EAST INTO SOUTHEAST MICHIGAN...WITH
THE NAM/CANADIAN GLOBAL DRY. IT IS A TOUGH CALL TUESDAY
NIGHT-THURSDAY IN TERMS OF PRECIPITATION CHANCES AS SOUTHERN LOWER
MICHIGAN IS CAUGHT IN BETWEEN THE NORTHERN AND SOUTHERN STREAMS WITH
THE SURFACE FRONTAL BOUNDARY REMAINING OVER THE OHIO VALLEY THROUGH
THE PERIOD AND SURFACE HIGH PRESSURE OVER ONTARIO CONTINUING TO HELP
FEED SOME DRY LOW LEVEL AIR INTO THE REGION. AT THIS POINT...CANT
DO MUCH BETTER THAN CARRY CHANCE POPS WITH THE HIGHEST CHANCE
TOWARD THE OHIO BORDER. CLOUDS...POSSIBLE SHOWERS...AND EASTERLY
FLOW SHOULD RESULT IN MAXES STUCK IN THE 50S BOTH WEDNESDAY AND
THURSDAY.

&&

.PREV DISCUSSION...ISSUED 1255 AM EDT SUN APR 22 2007

AVIATION...

VFR CONDITIONS ARE EXPECTED THROUGH THE TAF FORECAST. HIGH PRESSURE
OVER THE CENTRAL AND EASTERN GREAT LAKES WILL SLOWLY DROP SOUTHEAST
THROUGH THE PERIOD. AS A RESULT MAY SEE SOME SCATTERED CIRRUS DEBRIS
MOVE ACROSS THE MBS/FNT AREAS 06-09Z. THIS DEBRIS IS FROM CONVECTION
OVER THE UPPER MISSISSIPPI VALLEY BUT WILL CONTINUE TO THIN AS IT
MOVES EAST OVER THE CENTRAL GREAT LAKES. ALSO AS THE HIGH DROPS
SOUTHEAST...SURFACE WINDS WILL INCREASE ACROSS THE ENTIRE REGION
AFTER 12Z. BY 18Z ANTICIPATE SOUTHWEST SURFACE WINDS TO INCREASE TO
13-15KTS WITH GUSTS AS HIGH AS 25 KTS POSSIBLE. SOME CIRRUS IS ALSO
POSSIBLE AFTER 18Z AS UPPER RIDGE AXIS CONTINUES TO MOVE EAST OF THE
REGION. ANTICIPATE SCATTERED CU/STRATOCU AROUND 050 02-06Z WITH
APPROACH OF NEXT LOW PRESSURE SYSTEM.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...RED FLAG WARNING...MIZ047-MIZ048-MIZ049-MIZ053-MIZ054-MIZ055-
     MIZ060-MIZ061-MIZ062-MIZ068-MIZ069-MIZ075...NOON SUNDAY TO
     8 PM SUNDAY.

LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&

SHORT TERM...BT
LONG TERM....SF

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Apr 21, 3:50 PM EDT, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
350 PM EDT SAT APR 21 2007

MIZ047>049-053>055-060>063-068>070-075-076-082-083-220900-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
350 PM EDT SAT APR 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS AN INCREASED FIRE DANGER ON SUNDAY AND A FIRE WEATHER WATCH
/RFWDTX/ HAS BEEN ISSUED.

THERE IS A CHANCE OF THUNDERSTORMS ON MONDAY AS A COLD FRONT MOVES
THROUGH LOWER MICHIGAN. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER
WITH THESE THUNDERSTORMS ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-220900-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI-
350 PM EDT SAT APR 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN
WATERS OF LAKE ERIE AND LAKE HURON.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS ON MONDAY AS A COLD FRONT MOVES
THROUGH LOWER MICHIGAN AND THE EASTERN GREAT LAKES. THERE IS A
SLIGHT CHANCE OF SEVERE WEATHER WITH THESE THUNDERSTORMS ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

RBP

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

Nearby

Red Flag Warnings in Michigan, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.